Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Vitamin B-12, D3 deficiency detected in blood report. Are nurokind plus injections helpful? Any side effects? name is maheep..i am 21 years old...i took a blood test of mine for vitamin b-12 nd vitamin d-3 and blood test report comes out that i have deficieny of both the vital vitamins physiotherapist advised me to take nurokind plus injections on alternate days.....i have not consult a doctor i wan to find out whether i m doing right or wrong by taking these injections???till now i have taken only 1 there any side effects for taking such injections????plz rpl.....
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  1678
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your situation. Vitamin deficiencies are very common and are easily treated with medications. I think that you should consult a psychiatrist or any family doctor to get the right kind of medication rather than go by your physiotherapist's advise. I think that you will do well if you do. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor